Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thoroughly annoyed at Strattera zeugma

Posted by Viridis on June 24, 2003, at 22:43:14

In reply to Re: Thoroughly annoyed at Strattera Viridis, posted by zeugma on June 24, 2003, at 21:20:52

Thanks -- I take 10 mg/day of Adderall per day as well, so I am using a stimulant with Strattera (totally OK with my pdoc). I use very little caffeine (typically one-two cups of tea and about half a cup of coffee per day). Do you really think this could be causing the side effects? Adderall really helps, so I don't want to discontinue it. But I like the Strattera as well, if the side effects would just go away.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:133458
URL: http://www.dr-bob.org/babble/20030624/msgs/236810.html